×

Found 3,303 Documents (Results 1–100)

100
MathJax

A discrete nine-velocity model of the Boltzmann equation: solution in the form of wild sum and applications to simulating incompressible flows. (English. Russian original) Zbl 07538087

Comput. Math. Math. Phys. 62, No. 4, 685-699 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 4, 705-720 (2022).
MSC:  76-XX 82-XX
PDF BibTeX XML Cite
Full Text: DOI

Transition fronts of Fisher-KPP equations in locally spatially inhomogeneous patchy environments. (English) Zbl 07472463

Reviewer: Xiong Li (Beijing)
PDF BibTeX XML Cite
Full Text: DOI arXiv

Dynamics of nonlocal and local discrete Ginzburg-Landau equations: global attractors and their congruence. (English) Zbl 1483.34022

PDF BibTeX XML Cite
Full Text: DOI arXiv

Discrete integrable systems and Pitman’s transformation. (English) Zbl 07500585

Inahama, Yuzuru (ed.) et al., Stochastic analysis, random fields and integrable probability – Fukuoka 2019. Proceedings of the 12th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Kyushu University, Japan, 31 July – 9 August 2019. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 87, 381-403 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Recurrence relations for the sections of the generating series of the solution to the multidimensional difference equation. (Russian. English summary) Zbl 07482135

PDF BibTeX XML Cite
Full Text: DOI MNR

Existence of bounded soliton solutions in the problem of longitudinal vibrations of an infinite elastic rod in a field with a strongly nonlinear potential. (English. Russian original) Zbl 07457143

Comput. Math. Math. Phys. 61, No. 12, 1980-1994 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 12, 2024-2039 (2021).
MSC:  34A33 34B10 34K10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software